MAUDE Adverse Event Report: SCHILLER AG BP-200 PLUS

SCHILLER AG BP-200 PLUS
Model Number 3.930300
Medical Device Problem Codes Unable to Obtain Readings (1516); Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/20/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the device functions normally during resting blood pressure measurements.However, during stress testing, the device fails to display blood pressure values after stage 2, and occasionally during stage 2 as well.The user also experienced error codes 180, 181, and 182, along with occasional abnormal blood pressure readings during stress tests.
 
Additional Manufacturer Narrative
The error was displayed consistently.Based on the problem description and according to the risk estimation and acceptance criteria, an unusable device is classified as severity "s1" and could therefore results or may result in reversible impairment or injury that is transient and that does not require medical or surgical intervention.
 
Event or Problem Description

Brand Name
BP-200 PLUS
Common Device Name
BP-200 PLUS
Manufacturer (Section D)
SCHILLER AG
altgasse 68
baar, zg 6341
SZ  6341
Manufacturer (Section G)
SCHILLER AG
altgasse 68
baar, zg 6341
SZ   6341
Manufacturer Contact
stefan bigler
altgasse 68
baar, zg 6341
SZ   6341
MDR Report Key21661633
Report Number8030978-2025-77720
Device Sequence Number12923489
Product Code DQA
UDI-Device Identifier07613365000122
UDI-Public07613365000122
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K063814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation 505
Type of Report Initial,Followup
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3.930300
Device Catalogue Number0.310000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/20/2025
Supplement Date Received by Manufacturer02/20/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/10/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown